Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5758 Publications


1989 | Conference Paper | IST-REx-ID: 3549
Edelsbrunner, Herbert. Spatial Triangulations with Dihedral Angle Conditions. Institute of the Electronics, Information and Communication Enginneers, 1989, pp. 83–89.
View
 

1989 | Journal Article | IST-REx-ID: 3652 | OA
Mallet, James, and Nicholas H. Barton. “Inference from Clines Stabilized by Frequency-Dependent Selection.” Genetics, vol. 122, no. 4, Genetics Society of America, 1989, pp. 967–76.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 3653
Mallet, James, and Nicholas H. Barton. “Strong Natural Selection in a Warning Color Hybrid Zone.” Evolution, vol. 43, Wiley-Blackwell, 1989, pp. 421–31, doi:10.2307/2409217 .
View | DOI
 

1989 | Journal Article | IST-REx-ID: 3654
Barton, Nicholas H., and Godfrey Hewitt. “Adaptation, Speciation and Hybrid Zones.” Nature, vol. 341, Nature Publishing Group, 1989, pp. 497–503, doi:10.1038/341497a0.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4079
Edelsbrunner, Herbert, and Steven Skiena. “On the Number of Furthest Neighbor Pairs in a Point Set.” American Mathematical Monthly, vol. 96, no. 7, Mathematical Association of America, 1989, pp. 614–18.
View | Download (ext.)
 

1989 | Journal Article | IST-REx-ID: 4080
Edelsbrunner, Herbert, et al. “Circles through Two Points That Always Enclose Many Points.” Geometriae Dedicata, vol. 32, no. 1, Kluwer, 1989, pp. 1–12, doi:10.1007/BF00181432.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4081
Edelsbrunner, Herbert, et al. “The Upper Envelope of Piecewise Linear Functions: Algorithms and Applications.” Discrete & Computational Geometry, vol. 4, no. 1, Springer, 1989, pp. 311–36, doi:10.1007/BF02187733.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Edelsbrunner, Herbert, and Leonidas Guibas. “Topologically Sweeping an Arrangement.” Journal of Computer and System Sciences, vol. 38, no. 1, Elsevier, 1989, pp. 165–94, doi:10.1016/0022-0000(89)90038-X.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
Yao, F., et al. “Partitioning Space for Range Queries.” SIAM Journal on Computing, vol. 18, no. 2, SIAM, 1989, pp. 371–84, doi:10.1137/0218025.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
Edelsbrunner, Herbert, et al. “Testing the Necklace Condition for Shortest Tours and Optimal Factors in the Plane.” Theoretical Computer Science, vol. 66, no. 2, Elsevier, 1989, pp. 157–80, doi:10.1016/0304-3975(89)90133-3.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
Edelsbrunner, Herbert. An Acyclicity Theorem for Cell Complexes in d Dimension. ACM, 1989, pp. 145–51, doi:10.1145/73833.73850.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
Edelsbrunner, Herbert. “The Upper Envelope of Piecewise Linear Functions: Tight Bounds on the Number of Faces .” Discrete & Computational Geometry, vol. 4, no. 4, Springer, 1989, pp. 337–43, doi:10.1007/BF02187734.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Edelsbrunner, Herbert, et al. Tetrahedrizing Point Sets in Three Dimensions. Vol. 358, Springer, 1989, pp. 315–31, doi:10.1007/3-540-51084-2_31.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
Edelsbrunner, Herbert, et al. “Implicitly Representing Arrangements of Lines or Segments.” Discrete & Computational Geometry, vol. 4, no. 1, Springer, 1989, pp. 433–66, doi:10.1007/BF02187742.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4089
Edelsbrunner, Herbert, et al. “On Arrangements of Jordan Arcs with Three Intersections per Pair.” Discrete & Computational Geometry, vol. 4, no. 1, Springer, 1989, pp. 523–39, doi:10.1007/BF02187745.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4092
Chazelle, Bernard, et al. A Singly Exponential Stratification Scheme for Real Semi-Algebraic Varieties and Its Applications. Vol. 372, Springer, 1989, pp. 179–93, doi:10.1007/BFb0035760.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4093
Chazelle, Bernard, et al. “The Complexity of Cutting Complexes.” Discrete & Computational Geometry, vol. 4, no. 1, Springer, 1989, pp. 139–81, doi:10.1007/BF02187720.
View | DOI
 

1988 | Journal Article | IST-REx-ID: 1941
Sazanov, Leonid A., et al. “Mathematical Model of Photosynthesis Regulation Accounts for the Effects of Changes in External Conditions and Observed Oscillations.” J. Phys. Chem-Russia, vol. 52, Elsevier, 1988, pp. 3351–54.
View
 

1988 | Journal Article | IST-REx-ID: 2522
Ino, Tadashi, et al. “Direct Projections of Non-Pyramidal Neurons of Ammon’s Horn to the Supramammillary Region in the Cat.” Brain Research, vol. 460, no. 1, Elsevier, 1988, pp. 173–77, doi:10.1016/0006-8993(88)91219-X.
View | DOI
 

1988 | Journal Article | IST-REx-ID: 2523
Mizuno, Noboru, et al. “Direct Projections from the Subthalamic Nucleus of Luys to the Spinal Cord in the Japanese Monkey.” Neuroscience Letters, vol. 89, no. 1, Elsevier, 1988, pp. 13–18, doi:10.1016/0304-3940(88)90473-9.
View | DOI
 

Search

Filter Publications